

TRACK INFORMATION AND INSTRUCTIONS

Date: Sunday August 13th. 9:00 a.m. to 6:00 p.m.

Location: Esther Shiner Stadium (Bathurst / Finch)

5720 Bathurst St, North York, ON M2R 3W2

Track Facility: All weather polytan surface on 6-lane track. (8-lane for 100m)

Washroom facilities are available

Admission Fee: \$8.00 (Children under 5 years of age, FREE)

- Individuals competing are required to pay admission fee

CONTACT INFORMATION

Meet Director:

Chantelle Vernon- 647-239-5108 OR CYSA Information Line -647.932.5177

Entries and General Information: cysa@live.ca

REGISTRATION INFORMATION

Church/Team Registration

Team Payment & Deadline:

To be submitted by Church Representative or Church Coach by: 11:59 pm July, 16th 2017

Athlete Registration & Deadline:

All athlete names and event entries are to be submitted by Church Representative or Church Coach by **11:59 pm August 3, 2017**

Please note:

- Late entries will **NOT** be accepted
- Entries will **NOT** be accepted on the day of the meet
- Unregistered athletes will **NOT** be allowed to compete

Event Schedule: Will be posted on the CYSA webpage



DAY OF MEET INFORMATION AND INSTRUCTIONS

Package pick up

- Coaches <u>must</u> pick up their team package at least 30 minutes (8:30 am) prior to the start time of the overall meet.
- Packages will only be released based on payment received for all entries submitted.

Check-in procedure

- All events will receive only **two (2) calls** to the marshalling area.
- Athletes much check in at least 30 minute prior to the scheduled time of the event.
- Event check in will be located at the start line of each track event.

Sweat Suit rule

- All athletes will be expected to be ready to start when they are called to the start line.
- Officials will **NOT** wait for athletes that are not ready.

Starting Blocks & Spikes *NEW

- Personal blocks and spikes are **NOT** allowed for the athletes at this location

Facility Rule

- Only coaches, officials and track meet volunteers are permitted onto the competition areas. All others must go to the spectator viewing area.
- Only Athletes competing in the event are allowed in competition areas.

Sportsmanship

Proper conduct extends to all athletes on and off the field during the meet and to parents, friends and coaches especially at the meet site.

End of Race:

The athlete is to stay in their assigned lane, turn around and walk towards the finish line after their race. This is to ensure the bib numbers is picked up by the photo finish.

-Bib numbers must be worn on the front.



Coaches Role and Responsibility

- 1. Ensure all participants have been entered with the athlete's full name, birth year and gender.
- 2. Submit entries by August 3rd, 2017 by 11:59 p.m.; ON TIME, NO EXCEPTIONS.
- 3. Ensure athlete are check in 30 minutes prior to the schedule event.
- 4. Ensure all athletes are informed of rules, and information pertaining to the meet.

Scoring

The points are awarded as follows:

- March Pass 50 pts (Required: A= 30, B= 20, Merged group = 40),
- 1st 15 pts
- 2nd 8pts
- 3rd-6pts
- 4th 5pts
- 5th 4pts
- 6th 3pts
- 7th 2pts
- 8th -1pts

Awards:

- Gold, Silver and Bronze medals will be awarded to the first three overall final finishers in each event.
- Ribbons will be given to all participants in the Age Groups 4 -7.
- An overall trophy will be presented at the Annual Rally on September 9th, 2017
- Awards must be picked up on the same day.
- Athlete is responsible for picking up award, and bib numbers must be presented to receive award.
- Award pick up will be located by the announcement tower.



Guidelines for the Track Meet:

- 1. The gate is opened at 8:30 am for collection of package and bid numbering.
- 2. The opening prayer will be at **9:00 am**, followed by the parade of teams. Required over 15 individual members to take part in the **March pass (50 Pts.) per Church/ Team**
- 3. The first event will begin at 10:00 am. The goal is to finish the meet on time.
- 4. The participating churches will be **divided into two divisions**:
 - Division A church has a 500+ membership,
 - **Division B** church has a less than 500 membership.
- 5. Athletes can enter in multiple events based on their age and gender. Only the top 2 athletes from each church will score in an event.
- 6. The athlete's age on August 13th, 2017 is the official age that must be used to assign him/her to the age category.
- 7. Each church can have up to 2 relay team of 4 athletes plus 1 SUB. All relays are timed finals. Relays must be declared, and it must be indicated which team is the scoring team. Either a uniform or the same t-shirt/tank top must identify runners for each church.
- 8. Athletes are expected to dress appropriately for the event (i.e. no jewelry, appropriate shorts). Coaches responsibility
- 9. Each athlete in an event must report to the check in area immediately after the first call and will be assigned their lane # and be marshaled to the starting line.
- 10. Only athletes wearing their **official bib number on the <u>front</u> of their uniform** will be allowed to compete.
- 11. **Only 1 false start** will be allowed for each race. The athlete who causes a second false start will be disqualified
- 12. Churches that wish to combine to make a track team may do so, only up to 60 athletes

Please ensure that all athletes sign the photo release waiver (page 10) and return this form to the coach. The waivers **must** be submitted when collecting your coaches track package on the day of track and field.



Events for Athlete Registration

TRACK EVENTS	AGE CATEGORY	ENTRY STANDARD
Distance Medley Relay (F,M,M,F)	OPEN	Timed Finals
(800m, 400m, 800m, 400m)		No more than 2 teams per church
400m Power Walk - M/F	60+	No photo timing - No Running
50m KIDS	4-5	Timed Finals
80m	6-7	Timed Finals
M/F	8-9	
	Pastors 50+	
100m	10-13	Timed Finals
M/F	14-16	Invitational- 8 Athletes
-	17-19	
	20-25	
	26-33	
	34-40	
	41-47	
	48-54	
	55+	
	Pastors wives- under 49	
	Pastors –under 49	
4X 50m Shuttle Relay	4-5	No photo timing
M/F	6-7	No more than 2 teams per church,
4X 80m Shuttle Relay	8-9	No photo timing
M/F		No more than 2 teams per church
4X 100m Relay	10-11	Timed Finals
M/F	12-13	No more than 2 teams per church, by age
	14-16	and gender category
	17-19	
	20-26	
	27-33	
	34-40	
	41-47	
	48-54	
	55+	
4x200m Relay	Open	Timed Finals
M/F	open.	No more than 2 teams per church
Sprint Mixed Medley Relay	Open	Timed Finals
(400m, 200m, 100m,100m)	2 male, 2 female - team to arrange order	No more than 2 teams per church
	ELD EVENTS FIELD EVENTS - Open from 10an	
FIELD EVENTS	AGE CATEGORY	ENTRY STANDARD
Standing Long Jump	6-7	2
M/F	8-9	
Running Long Jump	10-13	
M/F	14-16	
141/1	17-20	
	21-26	
	21-20 27-34	
	Z1-J 4	



2017 SCHEDULE OF TRACK EVENTS - subject to change

The estimate time below is tentative based on the entries. Event times will be finalized and will be posted on CYSA website.

Please note: Track events will take precedence over field events FIELD EVENTS- Open from 10am - 2:30 pm

ESTIMATED TIME	EVENT	AGE
8:30am – 9:30am	Coach check in (Package pick up and bid numbers on athletes)	
9:30am - 10:00am	Opening Ceremonies: Prayer, Parade of Teams, Welcome, Canada National Anthem	
10:10am-10:40 am (Approx. 30 mins)	Distance Medley Relay	OPEN
	(800m, 400m, 800m, 400m)	
	(F,M,M,F)	
10:45am-10:55 (Approx. 10 mins)	400m Power Walk	60+
	M/W	
11:00am-11:20 (Approx. 20mins)	50m - KIDS	4-5
11:25am -12:00 pm (Approx. 35min)	80m - KIDS	6-7
		8-9
12:05pm-2:05pm (Approx. 2 hrs.)	100m	10-13
	M/F	14-16
		17-19
		20-25
		26-33
		34-40
		41-47
		48-54
		55+
2:10pm - 2:15pm (Approx. 5 mins)	100m - Pastor's Race	Pastors
2:20pm- 2:25pm (Approx. 5mins)	100m - Pastor's wives	Pastor Wives
	TRACK BREAK -15 mins	
2:40nm 2:40 nm (Anna) 20mina)	Field Events - Closed	ODEN
2:40pm -3:10 pm (Approx. 30mins)	Sprint Mixed Medley Relay	OPEN
	(400m, 200m, 100m,100m)	
2:15nm 2:25nm (Annroy 20mino)	2 male, 2 female –team arrange order	ODEN
3:15pm - 3:35pm (Approx. 20mins)	4x200m Relay	OPEN
3:40pm- 4:00pm (Approx. 20mins)	4X 50m Shuttle Relay	4-5
4.05nm 4.25nm (Annroy 20 mins)	M/F	6-7
4:05pm- 4:25pm (Approx.20 mins)	4X 80m Shuttle Relay - M/F	8-9
4:30 pm-5:30pm (Approx.1 hours)	4X 100m Relay	10-13
	M/F	14-16
		17-19
		20-25
		26-33
		34-40
		41-47
		48-54
		55+
5:30- 5:35pm	Closing Ceremonies/Prayer	
5:35pm -6:00pm	Track Clean up and Departure	